Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 252, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2023, 6:51 PM EDT for 4 counties in Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2023, 6:51 PM EDT (22:51 UTC)
- Expired
- Jul 30, 2023, 7:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bradford County, FL, Clay County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 72 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1737 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
966
WUUS52 KJAX 302251
SVRJAX
FLC007-019-107-109-302315-
/O.NEW.KJAX.SV.W.0252.230730T2251Z-230730T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
651 PM EDT Sun Jul 30 2023
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Bradford County in northern Florida...
Southwestern St. Johns County in northeastern Florida...
Northern Putnam County in northeastern Florida...
Clay County in northeastern Florida...
* Until 715 PM EDT.
* At 650 PM EDT, severe thunderstorms were located along a line
extending from 7 miles south of Maxville to Bostwick, moving
southeast at 5 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Green Cove Springs, Starke, Keystone Heights, Middleburg, New
River, Florahome, Federal Point, Doctors Inlet, Bardin and Fleming
Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2971 8205 2975 8206 2976 8208 2978 8208
2980 8212 2983 8214 2985 8220 2984 8227
2988 8230 2999 8228 3003 8226 3004 8222
3007 8218 3010 8217 3012 8214 3014 8214
3014 8205 3017 8205 3013 8165 2968 8152
TIME...MOT...LOC 2250Z 296DEG 5KT 3010 8203 2978 8161
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:25 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 30, 3:25 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
325 PM EDT Sun Jul 30 2023
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
.NEAR TERM...
Issued at 322 PM EDT Sun Jul 30 2023
The onset of convection today as of 19Z is occurring over interior
southeast GA counties just ahead of what appears to be a weak
differential heating boundary over central GA, as well as over
southern counties. Temperatures have warmed well into the 90s in
most areas which has combined with surface moisture is supplying
plenty of instability for numerous convection to fire this
evening, along with some lift from a cool front over northern GA
and a sea breeze boundary near the coast nudging inland.
Have also included the entirety of the CWA in a Heat Advisory
through this evening basis current temps and dewpoints, which
have been slightly higher than guidance (a few areas will be
flirting with Excessive Heat Warning Criteria).
Isolated severe storms remain possible through this evening area
wide due to cooling mid level temps and therefore steepening lapse
rates, which could produce some locally severe downbursts and hail
(along with usual heavy rainfall). CAMs continue to move a
MCS/Squall Line like feature into interior southeast GA around
sunset, with some guidance having this feature hold together as
far as approaching I-10. With the above being said, most short
term guidance has been inconsistent with this feature including
the HRRR, which has not initialized well with convection over
interior GA counties this afternoon. This will certainly have an
impact with any feature that moves in later this evening, and
therefore will need to evaluate how daytime convection pans out.
Regardless, have kept chances of POPs into the overnight hours as
for most of southeast GA, and even slight chances into northeast
FL.
&&
.SHORT TERM...
(Monday through Tuesday night)
Issued at 322 PM EDT Sun Jul 30 2023
The cool front over northern GA will slide further south Monday,
which will pull in some relatively drier air in the middle levels
with it, especially over interior southeast GA. Therefore, the
focus for convection will near the FL/GA border and northeast FL
primarily, and especially approaching the coast and the nearly
pinned sea breeze. A few very isolated severe cells will also be
possible Monday, with the threats once again being gusty winds
(especially with a bit of drier air entrainment) and hail. Temps
will not be as hot on Monday, through dewpoints in the 70s will
still keep most of us near Heat Advisory criteria once again.
Tuesday, the front will stall near the FL/GA border and start to
weaken and become more diffuse while a weak ridge of high pressure
builds across the area. Therefore, convective focus will once
again be near the FL/GA border and southward with some drier air
aloft still lingering over southeast GA and possibly mixing into
the northeast FL area. Some dry air entrainment could once again
occur Tuesday, and therefore some strong to potentially severe
cells will be possible. Temps will continue to moderate closer to
climo by Tuesday, and similarly into Tuesday Night into Wednesday
Morning as we will see an increase in onshore flow. This same
onshore/northeasterly flow will also likely push convective
initiation with the sea breeze a bit further inland.
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 322 PM EDT Sun Jul 30 2023
The area will remain under the influence of the upstream side of
an upper trough for Wednesday through Friday with a weak surface
ridge over the region. This will keep temps closer to average
during this period, with a general northeast flow and sea breeze
set up for diurnal convection as well. Guidance is in pretty good
agreement with a shortwave impulse riding along the periphery of
the upper trough from northwest to southeast around
Thursday/Thursday Night, though timing of this will be very
important and ironed out over the next few days.
Into next weekend, surface high pressure looks to shift more
offshore as the dominant upper trough over the east US starts to
shift in orientation. Long range guidance does start to become
more split around this time frame, though the general outlook
looks to be for a more zonal pattern aloft and rising heights at
upper-levels, with a return to southwest flow near the sfc.
Therefore, temperatures above average will also likely be favored
during this time frame...
&&
.AVIATION...
(18Z TAFS)
Issued at 151 PM EDT Sun Jul 30 2023
VFR conditions to start the 18Z TAF period under mostly sunny
skies with few clouds around 3.0-4.0 kft growing to scattered
as isolated to scattered thunderstorms begin to break out after
19-20Z over the TAF sites with VCTS noted area wide. Best window
for MVFR restrictions from T'storms should be between 20Z and 00Z
over the northeast Florida sites as showers and storms develop
along the unstable Atlantic seabreeze boundary in the westerly
surface flow with winds turning southerly at SGJ/SSI and possibly
CRG late this afternoon behind the seabreeze. Gusty and erratic
wind gusts expected in storms. A secondary round of T'storms
arriving from central Georgia will affect SSI terminal after 00Z
until 04Z with strong to severe storms causing MVFR/IFR
restrictions there and if the line of storms hold together may
affect JAX/VQQ/CRG after 03Z so have a PROB30 group for this
possibility based on a few model suggestions. Otherwise debris
clouds around 15 to 20 kft will linger overnight before lifting
and have brief MVFR fog at VQQ/GNV after 07-09Z with VFR elsewhere
and light to near calm west southwest winds. Light westerly winds
around 5 knots resume Monday with growing cumulus field around
3.0 kft before storms develop in the afternoon after the end of
the 18Z period.
&&
.MARINE...
Issued at 322 PM EDT Sun Jul 30 2023
A cold front is located over northern GA with a pre frontal trough
over central GA. The trough will move across waters through
tonight, with the front shifting southeast over GA waters Monday.
The front will then stall and dissipate through mid week as a
ridge of high pressure builds into the area. This ridge will shift
offshore by the end of the week.
Rip Currents: A moderate risk for rip currents remains today and
through Monday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 93 73 93 / 60 30 10 20
SSI 77 92 78 93 / 50 50 20 30
JAX 74 94 74 94 / 40 70 30 50
SGJ 75 92 75 92 / 40 70 40 50
GNV 74 93 73 94 / 40 70 30 60
OCF 74 92 74 93 / 40 70 30 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 5 PM EDT this afternoon for FLZ020-021-023-
024-030-031-033-035-038-122-124-125-132-133-136>138-140-222-
225-232-236-237-240-325-340-425.
GA...Heat Advisory until 5 PM EDT this afternoon for GAZ132>136-149-
151>154-162-163-165-166-250-264-350-364.
AM...None.
&&In the hours before
Local storm report, Jul 30, 6:15 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
615 PM EDT Sun Jul 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM Tstm Wnd Gst Mayport 30.38N 81.42W
07/30/2023 M43 MPH Duval FL AWOS
AWOS station KNRB Mayport Naval Station.
&&
LEVLocal storm report, Jul 30, 6:18 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
618 PM EDT Sun Jul 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Gst 1 W Olustee 30.20N 82.45W
07/30/2023 M47 MPH Baker FL Mesonet
Mesonet station 1214W 2.1 E Watertown
(WEATHERSTEM).
&&
ACSpecial weather statement, Jul 30, 6:21 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
621 PM EDT Sun Jul 30 2023
FLZ020-021-122-222-302300-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
621 PM EDT Sun Jul 30 2023
...A strong thunderstorm will impact portions of northern Columbia,
northern Suwannee and Hamilton Counties through 700 PM EDT...
At 621 PM EDT, Doppler radar was tracking a strong thunderstorm near
Suwannee River State Park, moving southeast at 10 mph.
HAZARD...Wind gusts of 45 to 55 mph, half inch hail, excessive
cloud-to-ground lightning, and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Minor flooding due to heavy rainfall is possible.
Excessive cloud-to-ground lightning is occurring.
Locations impacted include...
Live Oak, Jasper, Jennings, White Springs, Suwannee River State Park,
Suwannee Springs, Winfield, Suwannee Valley, Belmont and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3063 8322 3054 8274 3030 8252 3011 8307
3028 8323 3031 8321 3035 8321 3035 8319
3038 8319 3039 8317 3041 8318 3042 8322
3046 8322 3047 8324 3052 8324 3055 8326
3059 8326 3062 8327 3063 8331
TIME...MOT...LOC 2221Z 303DEG 8KT 3043 8308
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HESSLocal storm report, Jul 30, 6:25 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
625 PM EDT Sun Jul 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Gst 1 W Arlington 30.34N 81.63W
07/30/2023 M58 MPH Duval FL Mesonet
Mesonet station XTRM Terminal Channel.
&&
LEVSpecial weather statement, Jul 30, 6:33 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
633 PM EDT Sun Jul 30 2023
FLZ020-023-024-030-031-122-222-232-425-GAZ162-163-350-364-302315-
Southern Columbia FL-Western Clay FL-Union FL-Hamilton FL-
Inland Nassau FL-Bradford FL-Northern Columbia FL-Baker FL-
Western Duval FL-Clinch GA-Western Charlton GA-Echols GA-
Southern Ware GA-
633 PM EDT Sun Jul 30 2023
...Strong thunderstorms will impact portions of southwestern Nassau,
northeastern Bradford, Baker, Union, northwestern Clay, northeastern
Columbia, southwestern Duval, eastern Hamilton, southeastern Echols,
southeastern Ware, southeastern Clinch and southwestern Charlton
Counties through 715 PM EDT...
At 633 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southeast of Stephen Foster State Park
to 7 miles west of Needmore. Movement was south at 30 mph.
HAZARD...Wind gusts of 45 to 55 mph, half inch hail, excessive
cloud-to-ground lightning, and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Minor flooding due to heavy rainfall is possible.
Excessive cloud-to-ground lightning is occurring.
Locations impacted include...
Lake City, Lake Butler, Fargo, Raiford, Middleburg, Taylor,
Macclenny, Glen St. Mary, Palestine Community and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2997 8173 3001 8254 3078 8295 3082 8222
TIME...MOT...LOC 2233Z 339DEG 27KT 3065 8223 3071 8279
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HESSSpecial weather statement, Jul 30, 6:44 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
644 PM EDT Sun Jul 30 2023
FLZ023-031-033-038-132-136-137-140-232-237-240-302330-
Eastern Clay FL-Eastern Alachua FL-Central Marion FL-Baker FL-
Western Clay FL-Inland Flagler FL-Eastern Putnam FL-
Western Putnam FL-Bradford FL-Inland St. Johns FL-Eastern Marion FL-
644 PM EDT Sun Jul 30 2023
...Strong thunderstorms will impact portions of west central Flagler,
Bradford, eastern Alachua, southwestern St. Johns, northeastern
Marion, southeastern Baker, Putnam and Clay Counties through 730 PM
EDT...
At 644 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Camp Blanding to near
Picolata. Movement was south at 20 mph.
HAZARD...Wind gusts of 45 to 55 mph, half inch hail, excessive
cloud-to-ground lightning, and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Minor flooding due to heavy rainfall is possible.
Excessive cloud-to-ground lightning is occurring.
Locations impacted include...
Palatka, Green Cove Springs, Starke, Interlachen, Keystone Heights,
Pomona Park, Melrose, East Palatka, Fort McCoy and Middleburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2979 8214 2923 8205 2948 8147 3009 8164
3017 8210 2988 8233
TIME...MOT...LOC 2244Z 351DEG 16KT 3008 8205 2995 8162
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:08 AM EDT | Heat Advisory | JAX | Alachua, Baker, Bradford, Clay, Duval, Flagler and 6 more | 17 hr |
| Jul 30, 3:04 PM EDT | Special Weather Statement | JAX | Marion | 26 min |
| Jul 30, 3:44 PM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Jul 30, 3:45 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Jul 30, 3:59 PM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Jul 30, 4:10 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 35 min |
| Jul 30, 4:15 PM EDT | Areal Flood Advisory | JAX | Marion | 2 hr |
| Jul 30, 4:15 PM EDT | Special Weather Statement | JAX | Suwannee | 30 min |
| Jul 30, 4:17 PM EDT | Special Weather Statement | JAX | Flagler | 43 min |
| Jul 30, 4:18 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jul 30, 4:23 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 37 min |
| Jul 30, 4:33 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 42 min |
| Jul 30, 4:35 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Jul 30, 4:37 PM EDT | Areal Flood Warning | JAX | Marion | 3 hr |
| Jul 30, 4:38 PM EDT | Special Marine Warning | JAX | 67 min | |
| Jul 30, 4:55 PM EDT | Special Weather Statement | JAX | Nassau | 35 min |
| Jul 30, 5:01 PM EDT | Special Weather Statement | JAX | Baker | 29 min |
| Jul 30, 5:04 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jul 30, 5:13 PM EDT | Special Marine Warning | JAX | 62 min | |
| Jul 30, 5:17 PM EDT | Special Weather Statement | JAX | Nassau | 28 min |
| Jul 30, 5:18 PM EDT | Special Marine Warning | JAX | 57 min | |
| Jul 30, 5:20 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| Jul 30, 5:21 PM EDT | Areal Flood Advisory | JAX | Putnam | 114 min |
| Jul 30, 5:22 PM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Jul 30, 5:27 PM EDT | Special Weather Statement | JAX | Duval | 33 min |
| Jul 30, 5:31 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 29 min |
| Jul 30, 5:41 PM EDT | Special Weather Statement | JAX | Putnam | 34 min |
| Jul 30, 5:41 PM EDT | Special Weather Statement | JAX | Marion | 34 min |
| Jul 30, 5:44 PM EDT | Special Weather Statement | JAX | Hamilton | 31 min |
| Jul 30, 5:45 PM EDT | Special Weather Statement | JAX | Flagler | 30 min |
| Jul 30, 5:47 PM EDT | Areal Flood Advisory | JAX | Flagler | 118 min |
| Jul 30, 5:49 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 24 min |
| Jul 30, 6:01 PM EDT | Special Weather Statement | JAX | Baker, Clay, Duval | 29 min |
| Jul 30, 6:03 PM EDT | Areal Flood Warning | JAX | Putnam | 3 hr |
| Jul 30, 6:09 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 36 min |
| Jul 30, 6:12 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jul 30, 6:15 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 30 min |
| Jul 30, 6:21 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 39 min |
| Jul 30, 6:31 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 44 min |
| Jul 30, 6:33 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Union | 42 min |
| Jul 30, 6:44 PM EDT | Special Weather Statement | JAX | Bradford, Clay, Putnam | 46 min |
| Jul 30, 6:47 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 28 min |
| Jul 30, 6:57 PM EDT | Special Marine Warning | JAX | 93 min | |
| Jul 30, 7:01 PM EDT | Special Weather Statement | JAX | Hamilton | 44 min |
| Jul 30, 7:04 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 41 min |
| Jul 30, 7:08 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Union | 37 min |
| Jul 30, 7:14 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 46 min |
| Jul 30, 7:22 PM EDT | Special Weather Statement | JAX | Nassau | 23 min |
| Jul 30, 7:37 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 113 min |
| Jul 30, 7:39 PM EDT | Areal Flood Advisory | JAX | Baker | 3 hr |
| Jul 30, 7:44 PM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 31 min |
| Jul 30, 7:57 PM EDT | Special Marine Warning | JAX | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.